Posted by smith
on January 30, 2000 at 11:51:23:
In Reply to: Re: Vioxx side effects posted by beatle on November 09, 1999 at 18:39:43:
: : anyone know what side effects of vioxx would be on a 49 year old male, what body parts can be affected, ie prostate, heart, etc. thanks
: Nothing I say should substitute for advice from your doctor. The really great improvement of these new NSAIDs is that they dont really commonly cause the major side effect of wearing a hole in the stomach or intestines like the older NSAIDs.
: Still, though, if you vomit bright red blood or coffee grounds or have a BM with bright red blood or black tarry stools, you should contact your doctor right away.
: One can still commonly get things like abdominal pain, pain just below the breast bone, heartburn, nausea or vomiting. One suggestion is to take the medication right after eating. Vioxx can also cause some swelling of the lower legs and raise blood pressure in some people.
Hearing distortion in 73 year old, who has hearing aids. went away after discontinuing medication for 2 days hummmm